MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 2. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 19MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH NO 2. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 19MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5537-G-219
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 09/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate the devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Ts tibial insert exchange.

Brand Name
NO 2. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 19MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6958139
Report Number0002249697-2017-03051
Device Sequence Number10933406
Product Code MBH
UDI-Device Identifier07613327027075
UDI-Public07613327027075
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/23/2022
Device Catalogue Number5537-G-219
Device Lot NumberR0899Y
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2017
Initial Report FDA Received Date10/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR